# SDR 0600649620

- Difficulty date: March 30, 2006
- Submitted: March 31, 2006
- Operation: Air carrier
- Aircraft: N620NW
- Make and model: Doug DC-9-32
- Aircraft serial: 47533
- Aircraft time: 66,072 hours, 75,853 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 13621228
- Part serial: 03215
- Condition: Unwanted Deploy
- Location: Tailcone
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING MAINTENANCE ACTIVITIES AT MCO, THE TAIL CONE WAS INADVERTENTLY JETTISONED. THE TAIL CONE EMERGENCY ESCAPE SLIDE DID NOT DEPLOY AND DID NOT INFLATE.  NO OBVIOUS REASON FOR FAILURE OF THE SLIDE TO DEPLOY WAS DETAILED.  EVACUATION SLIDE WAS REPLACED AT MCO AND A TEMPORARY REPAIR WAS MADE TO THE TAIL CONE TO ALLOW FLIGHT TO DTW WHERE IT WAS REPLACED.  MAINTENANCE ACCOMPLISHED VIA AMI TASKS 2560-4064 AND 5350-9854M.  THE AIRCRAFT HAS RETURNED TO SERVICE.
